MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PROVISIONAL LINER 28 MM I.D. FOR USE WITH 50-58 MM O.D. SHELL; INSTRUMENT, HIP

ZIMMER BIOMET, INC. PROVISIONAL LINER 28 MM I.D. FOR USE WITH 50-58 MM O.D. SHELL; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Visual examination of the returned product identified inner and outer spherical surfaces show nicks, scratches, and gouges from previous uses.Rim face and lock ring have gouges, indentation deformation, and lock ring is cracked.No other damage was noted review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.A definitive root cause cannot be determined if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the inner ring has many scratches on it which causes it to be refused at sterilization.No parts fell in the patient and there were no delays.There is no additional information available at the time of this report.

Brand Name
PROVISIONAL LINER 28 MM I.D. FOR USE WITH 50-58 MM O.D. SHELL
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18985166
Report Number0001822565-2024-00997
Device Sequence Number2969864
Product Code LXH
UDI-Device Identifier00889024116108
UDI-Public(01)00889024116108(11)161122(10)63540282
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00500305028
Device Lot Number63540282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose